Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Avascular necrosis of the hip, Addison's disease and Hashimoto's disease. Had a decompression surgery on the hip. Severe stomach bloating. What to do?

I have avascular necrosis of my left hip, addisons disease , hashimotos disease and have always been quite thin. weighing around 100-110 pounds. After having decompression surgery on my left hip for the avascular necrosis in 3 months I have gained 60 pounds. I have urine leakage without knowing it till I feel myself being wet. I am experiencing bloating in my stomach area that is very uncomfortable. Would you have any idea of what is happening to me? Thank you.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response

Urine leakage is happening most probably because of any nerve damage during the operation. Another factor could be the stress and worries you had because of intervention.

Stomach bloating might be because of antibiotics used during the pre-and-post operation periods. You can use probiotics to regulate the normal flora of your intestinal tract; Can use antifungal drugs for candida infection of the intestines due to antibiotic use.

Thank you.

Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor